Just a quick note to say hi! and a HAPPY AND HEALTHY NEW YEAR to you and Kit. Hope you had a lovely Christmas. I heard that the N.Y. weather is atrocious right now - we had our fair share over these past 2 weeks but I think ours pales in comparison to whats hit the Easter side of the USA right now. Hope you're coping.
Of course New Years will never be the same for us - the 30th Dec is such a deeply sad day for us, as its the day we lost our beloved Rikki. Its just a year tomorrow since he set off for the Rainbow Bridge. I miss him tremendously, no-one knows just how much. Bill doesn't talk to me about it much but I think he just hides his feelings well, its not that he doesn't think about him because he does mention him at times.
Take care, ((Hugs)) DiamondFox
HEY CHRISSY I DIDNT EVEN REALIZE YOU WERE FROM LONG ISLAND,WELL I HAVEN'T HEARD FROM YOU LATELTY SO I WAS JUST CHECKING IN, I HAVE BEEN TAKING MY LEXAPRO FOR ABOUT 2 WEEKS NO THE ONLY SIDE EFFECT IT GIVES ME IS THE DAY AFTER I TAKE THE PILL I HAVE BAD HEADACHES AND I FEEL DRAINED BUT BESIDES THAT ITS COOL I MEAN IT HASENT STARTED TO KICK IN YET SO MY DOCTOR SAID HE MIGHT HAVE TO UP IT TO 20MG.. BUT MAKE SURE YOU KEEP IN CONTACT THANKS!
hi, thanks for all your support with the med switching. I ended up talking with the nurse multiple times. She conveyed everything to the doctor. the nurse was great she even called me in the morning to check on me and how my night went. I was having withdrawl from the xanex. the klonopin has begun to work, sort of. It is still adjusting.
I am just soo frustrated with it all. I am not suicidal or anything but I wish it would all end. i am so sick of all of this. I am not necessary depressed, but frustrated. I want my life back. Well, thanks for letting me vent.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.